J. Boissonnat, R. Dyer, and A. Ghosh, Delaunay Triangulation of Manifolds, Foundations of Computational Mathematics, vol.45, issue.2, p.24
DOI : 10.1007/s10208-017-9344-1

URL : https://hal.archives-ouvertes.fr/hal-00879133

J. Boissonnat, R. Dyer, and A. Ghosh, THE STABILITY OF DELAUNAY TRIANGULATIONS, International Journal of Computational Geometry & Applications, vol.23, issue.04n05, pp.303-333
DOI : 10.1142/S0218195913600078

URL : https://hal.archives-ouvertes.fr/hal-00807050

[. Boissonnat and A. Ghosh, Triangulating Smooth Submanifolds with Light Scaffolding, Mathematics in Computer Science, vol.41, issue.3, pp.431-461, 2010.
DOI : 10.1007/s11786-011-0066-5

URL : https://hal.archives-ouvertes.fr/inria-00604004

J. Boissonnat and A. Ghosh, Manifold reconstruction using tangential delaunay complexes, Discrete & Computational Geometry, issue.1, pp.221-267, 2014.
URL : https://hal.archives-ouvertes.fr/inria-00440337

J. Boissonnat, C. Wormser, and M. Yvinec, Anisotropic Delaunay Mesh Generation, SIAM Journal on Computing, vol.44, issue.2, 2011.
DOI : 10.1137/140955446

URL : https://hal.archives-ouvertes.fr/inria-00615486

[. Cheng, T. K. Dey, H. Edelsbrunner, M. A. Facello, and S. Teng, Sliver exudation, Proceedings of the fifteenth annual symposium on Computational geometry , SCG '99, pp.883-904, 2000.
DOI : 10.1145/304893.304894

S. Cheng, T. K. Dey, and E. A. Ramos, Manifold reconstruction from point samples, SODA, pp.1018-1027, 2005.

N. [. Conway and . Sloane, Sphere packings, lattices and groups, p.23, 1988.

H. Edelsbrunner, X. Y. Li, G. Miller, A. Stathopoulos, D. Talmor et al., Smoothing and cleaning up slivers, Proceedings of the thirty-second annual ACM symposium on Theory of computing , STOC '00, pp.273-277, 2000.
DOI : 10.1145/335305.335338

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

S. Funke, C. Klein, K. Mehlhorn, S. Schmitt-halperin, and E. Leiserowitz, Controlled perturbation for Delaunay triangulations Controlled perturbation for arrangements of circles, SODA, pp.1047-1056, 2004.

C. [. Halperin and . Shelton, A perturbation scheme for spherical arrangements with application to molecular modeling, Proceedings of the thirteenth annual symposium on Computational geometry , SCG '97, pp.273-287, 1998.
DOI : 10.1145/262839.262955

[. Li, Generating well-shaped d-dimensional Delaunay Meshes, Theoretical Computer Science, vol.296, issue.1, pp.145-165, 2003.
DOI : 10.1016/S0304-3975(02)00437-1

G. [. Moser and . Tardos, A constructive proof of the general lov??sz local lemma, Journal of the ACM, vol.57, issue.2, pp.11-12, 2010.
DOI : 10.1145/1667053.1667060